# SDR MALA954314

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822MA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: 58570
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN DTW, THE CREW NOTED THAT MORE THAN NORMAL PRESSURE NEEDS TO BE APPLIED TO THE BRAKES TO STOP THE AIRCRAFT.  MAINTENANCE REPLACED THE STANDBY BRAKE VALVE.  SYSTEM OPERATED SATISFACTORILY.  (Z)
